MAUDE Adverse Event Report: RICHARD WOLF GMBH MOXY; LASER WORKING INSERT 12/30

RICHARD WOLF GMBH MOXY; LASER WORKING INSERT 12/30
Model Number 8632284
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Richard wolf mic is submitting this mdr on behalf of rw (b)(4).Instrument has not yet been sent for examination.As soon as we get new findings we will send a follow-up report.
 
Event or Problem Description
It was reported to richard wolf (b)(4), that on (b)(6) 2021 : moxy fiber laser 180 w ref 0010-2400 lot 24655515 of 2021-10-24 gets stuck in the 8632284 laser working insert 12/30 beginning of surgery and breaks in patient's bladder.Change fiber to complete surgery.Consequences for the patient, user or other person: great difficulty of surgical procedure surgical time increased to 2 hours instead of 1 h.Fibers from richard wolf (b)(4) and boston are involved.
 
Additional Manufacturer Narrative
Richard wolf gmbh(rwgmbh) considers this matter closed.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.Richard wolf medical instruments corporation(rwmic) submitting report on behalf of rwgmbh report on behalf of rwgmbh.
 
Event or Problem Description
Richard wolf gmbh reports that: the customer sent us the laser working insert type 8632.284.In spite of repeated requests, the attachment for cystoscope type 8650264 was not sent to us, so that only the laser working insert type 8632.284 could be examined.The present laser working insert type 8632.284 originates from the batch: 1249546 and was booked to the new stock on june 10, 2014 with an order size of 15 pieces.The check of the flow chart did not show any anomalies.The delivery to the customer took place on 05.11.2014.The inspection of the laser work insert in the specialist department did not reveal any functional defect.However, the laser work insert has clear signs of use due to its age and use and is thermally attacked by the use of the laser.The cause can be traced back to user error.With regard to several number of pieces, worldwide delivered working inserts and no comparable complaint case of this type, a product problem or a manufacturing product problem or a manufacturing defect can be ruled out.This is furthermore confirmed by the fact that the present approach has already been delivered for 7 years.Thus, no "early failure" due to a product defect is evident.In general, the user is informed in the associated ga-d323 operating instructions in chapter 8 that the user must carry out a visual and functional check before and visual and functional check before and after each use.Products which are damaged, incomplete or have loose parts, do not use them again send damaged products with the loose parts for repair.Possible functional impairments of the above type can easily be detected by the user if these instructions are followed.In the b6-2 risk assessment, handling-related, as well as manufacturing-related and design-related risks (instrument exchange, operating room delays) on the product with the corresponding extent of damage and the assumed probability of occurrence were considered and evaluated and assessed as an acceptable risk.In the period under review, there were no complaints or claims with regard to the numerous deliveries of this type no complaints or incidents have been registered.As no new risks have arisen from the investigation of the current complaint case, the risk.Since no new risks have arisen from the investigation of the current complaint case, the risk assessment remains valid in view of the facts described.From the findings of the investigation, it is possible to draw up a systematic and production technology, a systematic defect can be ruled out.Based on the convincing statistics, the facts cannot be attributed to a product problem.Based on the individual case with this type and the above findings, and since, according to our experience, there are no indications of a no signs of systematic defects can be deduced from our experience, no measures will be taken.

Brand Name
MOXY
Common Device Name
LASER WORKING INSERT 12/30
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key11603107
Report Number9611102-2021-00016
Device Sequence Number17009319
Product Code FBO
UDI-Device Identifier04055207018194
UDI-Public04055207018194
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K935163
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8632284
Device Catalogue Number8632.284
Device Lot Number1249546
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTACHMENT FOR CYSTOSCOPE TYPE 8650264.; MOXY FIBER LASER 180, P/N: 0010-2400.
Outcome Attributed to Adverse Event Other;